# SDR AALA201912209013

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 10,581 hours, 4,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED R4 ARMING HANDLE WILL NOT STAY FULLY IN THE ARMED POSITION. MAINTENANCE ADJUSTED SLIDE ARMING HANDLE PER AMM 52-13-22. OPS CHECKS GOOD.
